# SDR DALA2018052983619

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 43,058 hours, 34,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE BAY BS 1567,  INTERCOSTAL CRACKED, 2 INCHES RIGHT OF TOP CENTER LINE. REMOVED AND REPLACED THE  INTERCOSTAL.
